Email ID Not Available
School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur (Chhattisgarh) India-492010
Volume - 5,
Issue - 3,
Year - 2013
In this paper, we have proved ? and strong convergence theorems for the two step iteration scheme of nonexpansive mappings in the frame work of CAT(0) space. The results obtained in this paper represent an extension as well as refinement of previous known results.
Mathematics Subject Classification (2010): 54H25, 54E40.
Cite this article:
M.R. Yadav. Two-step Iteration Process for Nonexpansive Mapping in CAT (0) Space. Research J. Science and Tech 5(3): July- Sept., 2013 page 368-374.